Skip to main content
Log in

On a Class of Generalized Lacunary Difference Sequence Spaces Defined by Orlicz Functions

  • Original Papers
  • Published:
Acta Mathematicae Applicatae Sinica, English Series Aims and scope Submit manuscript

Abstract

In this article we introduce the generalized lacunary difference sequence spaces [N θ ,Mm]0, [N θ ,Mm]1 and [N θ ,Mm] using m th-difference. We study their properties like completeness, solidness, symmetricity. Also we obtain some inclusion relations involving the spaces [N θ ,Mm]0,[N θ ,Mm]1 and [N θ ,Mm] and the Cesàro summable and strongly Cesàro summable sequences.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

References

  1. Bhardwaj, V.K., Singh, N. Some sequence spaces defined by Orlicz functions. Demonstratio Math., 33(3): 571–582 (2000)

    MathSciNet  Google Scholar 

  2. Et, M., Colak, R. On some generalized difference sequence spaces. Soochow J. Math., 21(4): 377–386 (1995)

    MathSciNet  Google Scholar 

  3. Et, M., Nuray, F. Δm-Statistical Convergence. Indian J. Pure Appl. Math., 32(6): 961–969 (2001)

    MathSciNet  Google Scholar 

  4. Freedman, A.R., Sember, J.J., Raphael, M. Some Cesàro-type summability spaces. Proc. London Math. Soc., 37: 508–520 (1978)

    Article  MathSciNet  Google Scholar 

  5. Kizmaz, H. On certain sequence spaces. Canad. Math. Bull., 24: 164–176 (1981)

    Article  MathSciNet  Google Scholar 

  6. Lindenstrauss, J., Tzafriri, L. On Orlicz sequence spaces. Israel J. Math., 10: 379–390 (1971)

    Article  MathSciNet  Google Scholar 

  7. Nuray, F., Gülcü, A. Some new sequence spaces defined by Orlicz functions. Indian J. Pure Appl. Math., 26(12): 1169–1179 (1995)

    MathSciNet  Google Scholar 

  8. Parashar, S.D., Choudhary, B. Sequence spaces defined by Orlicz function. Indian J. Pure Appl. Math., 25: 419–428 (1994)

    MathSciNet  Google Scholar 

  9. Ruckle, W.H. FK spaces in which the sequence of co-ordinate vectors is bounded. Canad. J. Math., 25: 973–978 (1973)

    Article  MathSciNet  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Binod Chandra Tripathy.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Tripathy, B.C., Mahanta, S. On a Class of Generalized Lacunary Difference Sequence Spaces Defined by Orlicz Functions. Acta Mathematicae Applicatae Sinica, English Series 20, 231–238 (2004). https://doi.org/10.1007/s10255-004-0163-1

Download citation

  • Received:

  • Revised:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s10255-004-0163-1

Keywords

2000 MR Subject Classification

Navigation